# SDR SWIA200617143

- Difficulty date: September 1, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 5,628 hours, 4,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY FLOOD LIGHT INOP.  RELAMPED EMERGENCY FLOOD LIGHT IAW AMM 33-51-01.  OPERATIONAL CHECKS GOOD.
